Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 271, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 11, 2011, 1:25 PM CDT for Montague County, Texas. It was in force for 69 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 1:25 PM CDT (18:25 UTC)
- Expired
- May 11, 2011, 2:34 PM CDT
- In force
- 69 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Montague County, TX
The radar
The Altus AFB radar (KFDR), 127 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:55 PM CDT | TSTM WND DMG | 6 Ene Sunset, TX | A 30'X15' POST BARN WAS DESTROYED WITH THE DEBRIS SCATTERED APPROXIMATELY 1/4 MILE TO THE NORTHEAST. THE POSTS OF THE BARN WERE RIPPED OUT OF THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 10:21 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
454
WUUS54 KFWD 111825
SVRFWD
TXC337-111945-
/O.NEW.KFWD.SV.W.0271.110511T1825Z-110511T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
125 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 245 PM CDT
* AT 125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES SOUTH OF BOWIE...AND MOVING NORTH AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BOWIE AROUND 145 PM
FORESTBURG AROUND 150 PM
STONEBURG AROUND 155 PM
NOCONA AND ST. JO AROUND 210 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3399 9763 3395 9758 3391 9759 3392 9749
3344 9749 3344 9798 3388 9798 3388 9794
3385 9788 3386 9783 3390 9779 3389 9778
3392 9778 3393 9773 3399 9768
TIME...MOT...LOC 1825Z 201DEG 33KT 3338 9784
$$3 follow-up statements
164
WWUS54 KFWD 111905
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 PM CDT WED MAY 11 2011
TXC337-111945-
/O.CON.KFWD.SV.W.0271.000000T0000Z-110511T1945Z/
MONTAGUE TX-
205 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR MONTAGUE COUNTY...
AT 205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTHEAST OF BOWIE...MOVING NORTH AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NOCONA AND ST. JO AROUND 220 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH TEXAS.
&&
LAT...LON 3399 9763 3395 9758 3391 9759 3392 9749
3344 9749 3344 9798 3388 9798 3388 9794
3385 9788 3386 9783 3390 9779 3389 9778
3392 9778 3393 9773 3399 9768
TIME...MOT...LOC 1905Z 201DEG 33KT 3363 9772
$$
DUNN645
WWUS54 KFWD 111927
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
227 PM CDT WED MAY 11 2011
TXC337-111945-
/O.CON.KFWD.SV.W.0271.000000T0000Z-110511T1945Z/
MONTAGUE TX-
227 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN MONTAGUE COUNTY...
AT 227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF NOCONA...MOVING NORTH
AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH TEXAS.
&&
LAT...LON 3399 9763 3395 9758 3391 9759 3392 9749
3363 9749 3374 9773 3382 9786 3390 9779
3389 9778 3392 9778 3393 9773 3399 9768
TIME...MOT...LOC 1927Z 201DEG 33KT 3384 9758
$$
DUNN474
WWUS54 KFWD 111934
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT WED MAY 11 2011
TXC337-111944-
/O.CAN.KFWD.SV.W.0271.000000T0000Z-110511T1945Z/
MONTAGUE TX-
234 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTAGUE COUNTY
IS CANCELLED...
RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE
FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH TEXAS.
LAT...LON 3399 9763 3395 9758 3391 9759 3392 9749
3363 9749 3374 9773 3382 9786 3390 9779
3389 9778 3392 9778 3393 9773 3399 9768
TIME...MOT...LOC 1934Z 201DEG 33KT 3390 9755
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:56 PM CDT, 29 minutes earlier.
Area forecast discussion, May 11, 12:56 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1256 PM CDT WED MAY 11 2011 .AVIATION... SCATTERED THUNDERSTORMS HAVE ALREADY MOVED INTO THE METROPLEX. THE MAIN LINE OF STRONG TO SEVERE STORMS WILL APPROACH THE WESTERN TAF SITES...KAFW AND KFTW...BETWEEN 19-1930Z...KDFW AROUND 20Z...AND KDAL BY 21Z. THE STORMS WILL LIKELY AFFECT KACT 21-22Z. THESE STORMS WILL HAVE THE POTENTIAL FOR HAIL AND WIND GUSTS OVER 40 KNOTS. MOST OF THE STORMS WILL MOVE EAST OF THE METROPLEX TAF SITES BY 23Z... AND WACO AROUND 00Z. LOW CLOUDS WILL SPREAD NORTH TONIGHT... BRINGING MVFR CEILINGS INTO THE WACO AREA BY 05Z...AND INTO THE METROPLEX BY 06Z. THESE CEILINGS WILL HANG AROUND THROUGH MOST OF THURSDAY MORNING...WITH VFR CONDITIONS EXPECTED AFTER 17-18Z. THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVERNIGHT INTO THURSDAY MORNING IN THE METROPLEX AND WACO...BUT CHANCES ARE LOW ENOUGH NOT TO MENTION AT THIS TIME. 58 && .UPDATE... SEVERE THUNDERSTORM WATCH NOW IN EFFECT UNTIL 6 PM CDT ALONG AND WEST OF A LINE FROM LAMPASAS...TO HILLSBORO...TO BONHAM. DRYLINE NOW EXTENDS THROUGH EASTERN PORTIONS OF AMA/LUB/MAF COUNTY WARNING AREAS. A SECONDARY BOUNDARY IN ADVANCE OF THE DRYLINE IS PUSHING THROUGH SJT CWA...ALONG WHICH SEVERE THUNDERSTORMS HAVE DEVELOPED. DRY ADVECTION BEHIND THE LINE SHOULD EFFECTIVELY BULGE THE DRYLINE EASTWARD TO NEAR WESTERN EDGE OF FWD CWA BY MID AFTERNOON. AHEAD OF THE SEVERE CONVECTION...50-KT JET AT 850MB IS FEEDING HIGH THETA-E AIR ABOVE THE CAP...BENEATH STEEP MID-LEVEL LAPSE RATES. AS A RESULT...NON-SEVERE ELEVATED CONVECTION HAS DEVELOPED IN AREAS WEST OF I-35. PERSISTENT STRATUS IS LIMITING SURFACE HEATING...AND LARGE-SCALE LIFT IS TOO FAR REMOVED TO EFFECTIVELY LIFT/ERODE SIZABLE CIN THIS EARLY IN THE DAY. NONETHELESS...THE CONVECTION SHOULD STILL BE ABLE TO INGEST SURFACE PARCELS DURING THE AFTERNOON...ALLOWING AMPLE BOUNDARY LAYER INSTABILITY TO BE REALIZED. THE WATCH IMPLIES SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...BUT THE TORNADO THREAT REMAINS NON-ZERO. HAVE REDUCED HIGH TEMPERATURES SIGNIFICANTLY...OWING TO CLOUD COVER AND ANTICIPATED PRECIPITATION. POPS HAVE ALSO BEEN INCREASED TO LIKELY ACROSS MUCH OF CWA. UPDATED PRODUCTS ARE BEING SENT NOW. 25 && .PREV DISCUSSION... /ISSUED 257 AM CDT WED MAY 11 2011/ NORTH TEXAS STILL ON TRACK FOR SHOWERS AND THUNDERSTORMS TODAY AS DRY LINE PUSHES INTO WESTERN COUNTIES AND UPPER DISTURBANCE ROTATES AROUND THE UPPER LOW. SEVERE WEATHER IS STILL A POSSIBILITY. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT TORNADOES ARE A LOW PROBABILITY AS WELL. TORNADO PARAMETERS APPEAR MUCH BETTER IN OKLAHOMA/KANSAS CLOSER TO THE UPPER LOW. STORM CHANCES CONTINUE THROUGH FRIDAY MORNING AS COLD FRONT PUSHES INTO NORTHWESTERN THIRD OF AREA THURSDAY...STALLS FOR A WHILE...THEN PUSHES ON THROUGH SOUTHEASTERN COUNTIES BY FRIDAY AFTERNOON. HAVE REMOVED POPS FOR WEEKEND AS ATMOSPHERE APPEARS TOO DRY TO SUPPORT PRECIP. DRY NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH TUESDAY...AND GUIDANCE HAS COOLED DOWN THE WEEKEND THROUGH NEXT TUESDAY QUITE A BIT. MY HIGH TEMPERATURES REMAIN ABOVE GUIDANCE SINCE THIS COOL DOWN MAY BE OVERDONE RIGHT NOW...BUT THEY ARE COOLER THAN THE PREVIOUS FORECAST. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 69 86 63 78 / 70 30 20 20 5 WACO, TX 84 72 91 64 84 / 50 30 30 20 5 PARIS, TX 82 67 82 62 76 / 60 40 30 20 10 DENTON, TX 79 66 86 59 75 / 70 30 20 20 5 MCKINNEY, TX 80 66 85 62 76 / 70 30 20 20 5 DALLAS, TX 81 70 88 63 79 / 70 30 20 20 5 TERRELL, TX 83 71 87 64 80 / 60 40 20 20 5 CORSICANA, TX 88 72 90 66 84 / 50 40 30 20 10 TEMPLE, TX 84 73 91 65 86 / 50 30 30 30 10 MINERAL WELLS, TX 84 63 89 59 78 / 70 30 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/25
Hazardous weather outlook, May 11, 3:35 AM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 335 AM CDT WED MAY 11 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 335 AM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY AND TONIGHT. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY THIS AFTERNOON AND EVENING. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST THURSDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS... ESPECIALLY THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 11, 11:08 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1108 AM CDT WED MAY 11 2011
TXZ115-129-111700-
EASTLAND TX-STEPHENS TX-
1108 AM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
SOUTHERN STEPHENS COUNTY
AT 1107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL CENTERED 16 MILES
SOUTHWEST OF CISCO...MOVING EAST AT 40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE
CISCO...EASTLAND...RANGER...RISING STAR AND GUNSIGHT.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED
FOR PARTS OF EASTLAND AND STEPHENS COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3265 9910 3263 9860 3233 9866 3209 9890
3207 9893 3209 9913
TIME...MOT...LOC 1607Z 249DEG 35KT 3229 9918Special weather statement, May 11, 12:17 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1217 PM CDT WED MAY 11 2011
TXZ100-101-111745-
JACK TX-YOUNG TX-
1217 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN JACK COUNTY
EASTERN YOUNG COUNTY
AT 1217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
OLNEY TO 8 MILES SOUTH OF GRAHAM...MOVING EAST AT 40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...GRAHAM...
JACKSBORO AND OLNEY.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3340 9879 3340 9843 3342 9843 3346 9814
3303 9815 3297 9880
TIME...MOT...LOC 1717Z 269DEG 35KT 3339 9868 3298 9857Local storm report, May 11, 12:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 1 SW POSSUM KINGDOM LAKE 32.89N 98.51W
05/11/2011 E1.00 INCH PALO PINTO TX PUBLIC
QUARTER SIZE HAIL REPORTED ON THE SOUTHWEST SIDE OF
POSSUM KINGDOM LAKELocal storm report, May 11, 12:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1253 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND GST 1 SW POSSUM KINGDOM LAKE 32.89N 98.51W
05/11/2011 E65 MPH PALO PINTO TX PUBLIC
WIND GUSTS ESTIMATED BETWEEN 60 AND 70 MPH ON THE
SOUTHWEST SIDE OF POSSUM KINGDOM LAKELocal storm report, May 11, 1:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 PM CDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 10 N STEPHENVILLE 32.37N 98.20W
05/11/2011 ERATH TX AMATEUR RADIO
REPORT OF CARS BLOWN OFF THE ROAD 10 MI N OF
STEPHENVILLE ON HWY 108Special weather statement, May 11, 1:19 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 PM CDT WED MAY 11 2011
TXZ102-103-118-119-133-134-111845-
DALLAS TX-DENTON TX-ELLIS TX-JOHNSON TX-TARRANT TX-WISE TX-
119 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN DALLAS COUNTY
DENTON COUNTY
WESTERN ELLIS COUNTY
JOHNSON COUNTY
TARRANT COUNTY
EASTERN WISE COUNTY
THE THREAT FOR DAMAGING WINDS WILL INCREASE IN THE GREATER
DALLAS-FORT WORTH AREA AND ALONG THE I-35 CORRIDOR BETWEEN DENTON
AND CLEBURNE BETWEEN 145 PM AND 3 PM.
AT 116 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
WEST OF BRIDGEPORT TO 13 MILES SOUTHWEST OF GRANBURY...MOVING EAST
AT 40 MPH. ON THE PRESENT COURSE...THESE STORMS WILL ENTER THE
INTERSTATE 35 CORRIDOR INCLUDING THE DALLAS FORT WORTH METROPLEX
AFTER 145 PM. DAMAGING WINDS IN EXCESS OF 65 MPH CAN BE EXPECTED AND
WARNINGS WILL LIKELY BE NEEDED AS THESE STORMS APPROACH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3341 9687 3299 9685 3299 9683 3221 9678
3221 9705 3227 9710 3221 9734 3220 9753
3342 9754
TIME...MOT...LOC 1816Z 270DEG 34KT 3323 9786 3229 9787The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:15 PM CDT | Special Weather Statement | FWD | Johnson, Tarrant | 30 min |
| May 10, 8:59 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 61 min |
| May 10, 9:18 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| May 10, 9:40 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| May 10, 10:18 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| May 11, 11:08 AM CDT | Special Weather Statement | FWD | Eastland | 52 min |
| May 11, 11:43 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 62 min |
| May 11, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 52 min |
| May 11, 12:10 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 65 min |
| May 11, 12:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 61 min |
| May 11, 12:17 PM CDT | Special Weather Statement | FWD | Jack, Young | 28 min |
| May 11, 12:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 53 min |
| May 11, 12:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 62 min |
| May 11, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 54 min |
| May 11, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 62 min |
| May 11, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 11, 1:10 PM CDT | Areal Flood Advisory | FWD | Erath, Hood, Jack, Palo Pinto, Parker, Somervell and 1 more | 3 hr |
| May 11, 1:18 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 72 min |
| May 11, 1:19 PM CDT | Special Weather Statement | FWD | Denton, Ellis, Johnson, Tarrant | 26 min |
| May 11, 1:37 PM CDT | Special Weather Statement | FWD | Cooke, Grayson | 38 min |
| May 11, 1:37 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 68 min |
| May 11, 1:41 PM CDT | Special Weather Statement | FWD | Johnson, Somervell | 34 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 76 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 69 min |
| May 11, 2:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 74 min |
| May 11, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 32 min |
| May 11, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 33 min |
| May 11, 3:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 70 min |
| May 11, 3:07 PM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 23 min |
| May 11, 3:12 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 48 min |
| May 11, 3:20 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 11, 3:29 PM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, Hamilton, Lampasas, Mills | 3 hr |
| May 11, 3:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 77 min |
| May 11, 3:57 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| May 11, 4:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins | 26 min |
| May 11, 4:15 PM CDT | Flash Flood Warning | FWD | Hamilton, Mills | 2 hr |
| May 11, 4:43 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| May 11, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 54 min |
| May 11, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 52 min |
| May 11, 5:41 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 2 hr |
| May 11, 5:53 PM CDT | Special Weather Statement | FWD | McLennan | 37 min |
| May 11, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 62 min |
| May 11, 6:23 PM CDT | Areal Flood Advisory | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 2 hr |
| May 11, 6:57 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.